# SDR DALA1159330666

- Difficulty date: October 9, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 67,622 hours, 31,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON REPAIR DOUBLER FUSELAGE STA 616 TO 630 S15-17L.  ACCOMPLISHED ERA 496632-14 REV A.
